# SDR USAA010508

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 33,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BS 178 PRESSURE BULKHEAD WEB WITH CRACKS .125 INCH, .5 INCH, .8 INCH, 1 INCH AND 1.1 INCH, BS 178, FROM WL 188 TO WL 212.5, RBL 6.6 TO LBL 5.  DAMAGE REMOVED, FILLERS AND REPAIR DOUBLER INSTALLED PER SRM 53-10-01, 53-10-08 AND EO 5300V153.  (M)
